# SDR FDEA201308292063

- Difficulty date: August 29, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310112
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN FOUND CORRODED AT OVERWING FILL PORT ADAPTER MATING SURFACE.  REPAIRED IAW EA F-5730-T0302182 PART 1.  REPAIR IS MAJOR.
